MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP INTERFSCRW W/DISP SHTH; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-COMP INTERFSCRW W/DISP SHTH; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-COMP INTERFSCRW W/DISP SHTH
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-1370c biocomposite interference screw tip broke.Bone socket was created using 9mm pro reamer and it was of 25mm depth, the bone block was 21mm long.After reaming, the large notch was created using ar-1845 tunnel notcher for bio-interference screw.The graft was shuttled in place and a 1.1mm nitinol wire was placed followed by a universal dilator to the second line.Then, a 7mm tap was advance to a depth of 25mm.When the ar-1370c biocomposite interference screw was inserted and screwed in about 75 percent, the tip broke.Surgeon removed the screw leaving behind the tip in the tunnel.An ar-1370e sheathed cannulated interference screw was used to complete the case without further issues.This was discovered during an allograft btb acl reconstruction on (b)(6) 2022.

Brand Name
BIO-COMP INTERFSCRW W/DISP SHTH
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14075067
Report Number1220246-2022-04716
Device Sequence Number4807821
Product Code MAI
UDI-Device Identifier00888867014633
UDI-Public00888867014633
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K071176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberBIO-COMP INTERFSCRW W/DISP SHTH
Device Catalogue NumberAR-1370C
Device Lot Number14463182
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/11/2022
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown